Couldn't find what you looking for?

TRY OUR SEARCH!


Few days ago I have started to use Histussin HC. My cousin told me I should take care with this drug. I think he saw it is habit forming because he used it. He told me it is possible to become physically and psychologically dependent on Histussin HC. I wonder if that is true, and also I would like to know some of side effects of this medication.

Loading...


What your cousin told you it is possible and is reported in few cases, although is rare. Important is that you use exactly prescribed amount of Histussin HC. Also, don’t take it longer then is directed by your doctor. If you notice any of serious side effects stop taking it and seek emergency medical attention or contact your doctor immediately. Some of those dangerous side effects are allergic reactions with difficulty breathing, closing of the throat and swelling of the lips, tongue or face. Confusion, hallucinations, or unusual behavior are also some signs you should seek professional help. Other less serious side effects may be more likely to occur and are reported more often with using Histussin HC. Those are dizziness, drowsiness or sleepiness, restlessness or irritability, blurred vision and constipation. Dry mouth, nausea, vomiting, decreased appetite, muscle twitches, sweating, and itching are also reported. It is important that you talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Reply

Loading...